# SDR CKSA97343

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 780-840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1-12 CHECK INSPECTION, FOUND LEVEL 2 CORROSION:  WS 780 TO 840 LOWER SKIN FWD EDGE CORRODED BY REFUELING ACCESS DOORS.  REMOVED CORRODED AREA AND REPAIRED LOWER SKIN IAW SRM 57-30-03 FIG 4, (7075-T6).  C-CHECK WORK CARD NUMBER 7CI5404.  NON-ROUTINE TASK CARD NUMBER 108063.
